# SDR CALA2022020800347

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 59,833 hours, 26,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Joint
- Part number: 7075T4351
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LEFT DOOR SILL CORRODED AT FR66. PER NR 9290354/38354 GENERATED BY V892285. REMOVED 2 OLD SPLICED AT AFT CABIN LEFT COOR SILL FR66 INSTALLED PERFORMED BY V913393 INSP BY V892442 NEW 2 SPLICED AT NR 38551 IAW A319 SRM 51-42-11-001 AND SRM 319 53-41-14-300-001 PARAGRAGH 2 PAGE 3-4 TREATED PRIMED AND TOP COA T AREA IAW A319 SRM 51-23-11-001 PARAGRAPH B PAGE 4
